Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Composantes de petite codimension du lieu de Noether-Lefschetz: Un argument asymptotique en faveur de la conjecture de Hodge pour les hypersurfaces


Author: Ania Otwinowska
Journal: J. Algebraic Geom. 12 (2003), 307-320
DOI: https://doi.org/10.1090/S1056-3911-02-00349-1
Published electronically: November 14, 2002
MathSciNet review: 1949646
Full-text PDF

Abstract | References | Additional Information

Abstract: This paper gives an asymptotic description of the Noether-Lefschetz locus for smooth projective hypersurfaces in $\mathbb{P} ^{2n+1}_{\mathbb{C} }$of large degree. I prove that successive small codimensional components of this locus correspond to surfaces containing a small degree subvariety of dimension $n$. This result generalises the work of Green and Voisin for surfaces in $\mathbb{P} ^3_{\mathbb{C} }$ containing a line and a conic.

Résumé
Cet article donne une description asymptotique du lieu de Noether-Lefschetz pour les hypersurfaces lisses de grand degré dans $\mathbb{P} ^{2n+1}_{\mathbb{C} }$: les composantes succéssives de plus petite codimension de ce lieu sont constituées par les hypersurfaces contenant une sous-variété de dimension $n$et de petit degré. Ce résultat généralise les travaus de Green et Voisin sur les surfaces de $\mathbb{P} ^3_{\mathbb{C} }$ contenant une droite et une conique.


References [Enhancements On Off] (What's this?)

  • [Ba-Mu] D. BAYER, D. MUMFORD. What can be computed in algebraic geometry? Computational algebraic geometry and commutative algebra (Cortona 1991), 1-48, Sympos. Math. XXXIV, Cambridge Univ. Press, Cambridge (1996).
  • [B-D-I-P] J. BERTIN, J.-P. DEMAILLY, L. ILLUSIE, C. PETERS. Introduction à la théorie de Hodge. Panorama et synthèses, publications SMF (1996).
  • [C-D-K] E. CATTANI, P. DELIGNE, A. KAPLAN. On the locus of Hodge classes. Journal of the AMS, Vol. 8, n.2 (1995).
  • [C-H-M] C. CILBERTO, J. HARRIS, R. MIRANDA. General Components of the Noether-Lefschetz locus and their Density in the space of moduli. Math. Annalen 282, p.667-680 (1988).
  • [G] M. GREEN. Components of maximal dimension in the Noether-Lefschetz locus. J. Differential Geometry 29, p.295-302 (1989).
  • [IVHS I] J. CARLSON, M. GREEN, P. GRIFFITHS, J. HARRIS. Infinitesimal variations of Hodge structures I. Compositio. Math. 50, p.109-205 (1983).
  • [L] A. F. LOPEZ. Noether-Lefschetz theory and the Picard group of projective surfaces. Mem. Amer. Math. Soc. 89 (1991).
  • [G-H] P. GRIFFITHS, J. HARRIS. On the Noether-Lefschetz theorem and some remarks on codimension two cycles. Compositio. Math. 50, p.207-265 (1983).
  • [M] F. S. MACAULAY. Some properties of enumeration in the theory of modular systems. Proc. Lond. Math. Soc 26, p.531-555 (1927).
  • [O] A. OTWINOWSKA. Sur la fonction de Hilbert des algèbres graduées de dimension 0. Soumis (2000).
  • [V 1] C. VOISIN. Une précision concernant le théorème de Noether. Math. Ann. 280, p.605-611 (1989).
  • [V 2] C. VOISIN. Composantes de petite codimension du lieu de Noether-Lefschetz. Comment. Math. Helvetici 64, p.515-526 (1989).


Additional Information

Ania Otwinowska
Affiliation: Mathematical Institute, University of Warwick, Coventry CV4 7AL, England
Address at time of publication: Université Paris-Sud, Bât 425, 91405 Orsay Cedex, France
Email: ania@maths.warwick.ac.uk

DOI: https://doi.org/10.1090/S1056-3911-02-00349-1
Received by editor(s): October 31, 2000
Published electronically: November 14, 2002

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website